Facebook Pixel
EmpowHER Guest
ask: 

Had a sex during my last Period..

By Anonymous July 30, 2016 - 12:58am
 
Rate This

I Had a sex during my last period and at the morning feel like vomiting and get dizzy so i thought that o got pregnant.. i took an I Pill and after somedays blood with a fluid started to come out frequently.. Does this is a sign of Preganancy.

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
A common side effect of emergency contraception is bleeding a few days later. This is not due to pregnancy and you will not become pregnant since you took the pill.
It is not possible to have pregnancy symptoms that soon after having intercourse. So the vomiting and dizziness most definitely not due to pregnancy.
Other side effects of the drug can include: nausea, tender breasts, and cramping.
Faith

July 30, 2016 - 8:01am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!